You need JavaScript to view this

Analytic properties of many-particle amplitudes

Journal Article:

Abstract

In the framework of N. N. Bogolyubov axiomatic approach the complete proof of the existence of an analytic function the boundary values of which are the amplitudes of any channel of n-particle process is given. The one-particle structure of this function is described.
Authors:
Medvedev, B V; Pavlov, V P; Polivanov, M K; Sukhanov, A D; [1]  AN SSSR, Moscow. Matematicheskij Inst.)
  1. Gosudarstvennyj Komitet po Ispol'zovaniyu Atomnoj Ehnergii SSSR, Moscow. Inst. Teoreticheskoj i Ehksperimental'noj Fiziki
Publication Date:
Aug 01, 1982
Product Type:
Journal Article
Reference Number:
AIX-14-752103; EDB-83-107231
Resource Relation:
Journal Name: Teor. Mat. Fiz.; (USSR); Journal Volume: 52:2; Other Information: For English translation see the journal Theoretical and Mathematical Physics (USA)
Subject:
72 PHYSICS OF ELEMENTARY PARTICLES AND FIELDS; AXIOMATIC FIELD THEORY; ANALYTIC FUNCTIONS; FOURIER TRANSFORMATION; LIMITING VALUES; MANY-BODY PROBLEM; QUANTUM OPERATORS; S MATRIX; TRANSITION AMPLITUDES; AMPLITUDES; FIELD THEORIES; FUNCTIONS; INTEGRAL TRANSFORMATIONS; MATHEMATICAL OPERATORS; MATRICES; QUANTUM FIELD THEORY; TRANSFORMATIONS; 645400* - High Energy Physics- Field Theory
OSTI ID:
6046761
Country of Origin:
USSR
Language:
Russian
Other Identifying Numbers:
Journal ID: CODEN: TMFZA
Submitting Site:
HEDB
Size:
Pages: 163-176
Announcement Date:
Apr 01, 1983

Journal Article:

Citation Formats

Medvedev, B V, Pavlov, V P, Polivanov, M K, Sukhanov, A D, and AN SSSR, Moscow. Matematicheskij Inst.). Analytic properties of many-particle amplitudes. USSR: N. p., 1982. Web.
Medvedev, B V, Pavlov, V P, Polivanov, M K, Sukhanov, A D, & AN SSSR, Moscow. Matematicheskij Inst.). Analytic properties of many-particle amplitudes. USSR.
Medvedev, B V, Pavlov, V P, Polivanov, M K, Sukhanov, A D, and AN SSSR, Moscow. Matematicheskij Inst.). 1982. "Analytic properties of many-particle amplitudes." USSR.
@misc{etde_6046761,
title = {Analytic properties of many-particle amplitudes}
author = {Medvedev, B V, Pavlov, V P, Polivanov, M K, Sukhanov, A D, and AN SSSR, Moscow. Matematicheskij Inst.)}
abstractNote = {In the framework of N. N. Bogolyubov axiomatic approach the complete proof of the existence of an analytic function the boundary values of which are the amplitudes of any channel of n-particle process is given. The one-particle structure of this function is described.}
journal = {Teor. Mat. Fiz.; (USSR)}
volume = {52:2}
journal type = {AC}
place = {USSR}
year = {1982}
month = {Aug}
}